# SDR TSAA0431067

- Difficulty date: September 12, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Aircraft time: 40,967 hours, 52,558 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Slow
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 62, HNL-OGG: ON TAKEOFF 80KTS CROSS-CHECK WAS OK, AFTER LIFTOFF THE FIRST-OFFICERS AIRSPEED INDICATOR READ 50KTS SLOWER THAN CAPTAIN’S STANDBY INDICATOR.  RETURNED TO HNL.  CLEARED FIRST-OFFICERS PITOT TUBE OF DEBRIS IAW AMM 34-11-0, LEAK AND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
